ISSN ONLINE(2319-8753)PRINT(2347-6710)

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

A STUDY OF CERTAIN INTEGRAL KTRANSFORMS

Harmendra Kumar Mandia
Lecturer, Department of Mathematics, Seth Moti Lal (P.G.) College, Jhunjhunu, (Rajasthan), India
Related article at Pubmed, Scholar Google

Visit for more related articles at International Journal of Innovative Research in Science, Engineering and Technology

Abstract

The main object of this paper is to establish some generalization results of K -transform by using chain of this transform. Some examples of the results are also given

Keywords

K -transform General class of polynomial, Bessel function. (2000 Mathematics subject classification: 33C99)

INTRODUCTION

image
image
image
image
image
image

CONCLUSION

In this paper we study of certain integral K -transform by using chain of this transform. Some special cases and application of the results are also giving.

References

[1] Erdelyi, A., et. al., Tables of Integral Transforms –II, McGraw-Hill, New York, 1954.

[2] Maheshwari, M.L., On certain theorems in transform calculus, Kyungpook Math. J., 91-96,(1967).

[3] Meijer, C.S., Ubu eine Erweiterung der Laplace transformation, Nederl.Akad. Wetench. Proc. 43, 599-608, 702-711, indag Math. 2229-2389.

[4] Srivastava, H.M., A contour integral involving Fox’s H -function, Indian J. of Math., 14, 1-6,(1972)

[5] Srivastava, H.M. and Singh, N.P., The integration of certain products of the multivariable H -function with a general class of polynomials Rend. Circ. Math. Palermo (Ser. 2), 32 9, 157-187 (1983).